zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillation of difference systems of the neutral type. (English) Zbl 1130.39010
A class of two-dimensional nonlinear difference equations with time-varying coefficients is considered. Sufficient conditions are given for all solutions to be oscillatory.

MSC:
39A11Stability of difference equations (MSC2000)
39A12Discrete version of topics in analysis
WorldCat.org
Full Text: DOI
References:
[1] Agarwal, R. P.: Difference equations and inequalities. (2000) · Zbl 0952.39001
[2] Elizabeth, S.; Graef, J. R.; Sundaram, P.; Thandapani, E.: Classifying nonoscillatory solutions and oscillations of a neutral difference equation. J. difference equ. Appl. 11, 605-618 (2005) · Zbl 1082.39001
[3] Sternal, A.; Szafranski, Z.; Szmanda, B.: Oscillatory and asymptotic behavior of some difference equations. Publ. inst. Math. 63, 66-74 (1998) · Zbl 0994.39009
[4] Sternal, A.; Szmanda, B.: Asymptotic and oscillatory behavior of certain difference equations. Le mat. 51, 77-86 (1996) · Zbl 0906.39007
[5] Thandapani, E.: Asymptotic and oscillatory behavior of solutions of a second order nonlinear neutral delay difference equations. Riv. mat. Univ. parma 1, 105-113 (1992) · Zbl 0787.39003
[6] Thandapani, E.; Sundaram, P.; Graef, J. R.; Spikes, P. W.: Asymptotic properties of solutions of nonlinear second order neutral delay difference equations. Dynam. systems appl. 4, 125-136 (1995) · Zbl 0820.39005
[7] Thandapani, E.; Sundaram, P.: Oscillation and nonoscillation theorems for second order quasilinear functional difference equations. Indian J. Pure appl. Math. 31, 37-47 (2000) · Zbl 0943.34055
[8] Thandapani, E.; Mahalingam, K.: Necessary and sufficient conditions for oscillation of second order neutral difference equations. Tamkang J. Math. 34, 137-145 (2003) · Zbl 1044.39016
[9] Zhang, B. G.; Saker, S. H.: Kamenev-type oscillation criteria for non-linear neutal delay difference equations. Indian J. Pure appl. Math. 34, 1571-1584 (2003) · Zbl 1061.39009
[10] Zhang, G.: Oscillation for nonlinear neutral difference equations. Applied math. E-notes 2, 22-24 (2002) · Zbl 0997.39004
[11] Zhang, Z.; Chen, J.; Zhang, C.: Oscillation of solutions of second order nonlinear difference equations with nonlinear neutral term. Comput. math. Appl. 41, 1487-1494 (2001) · Zbl 0983.39003
[12] Graef, J. R.; Thandapani, E.: Oscillation of two dimensional difference systems. Comput. math. Appl. 38, 157-165 (1999) · Zbl 0964.39012
[13] Hou, H. F.; Li, W. T.: Oscillation of the Emden--Fowler difference systems. J. math. Anal. appl. 256, 478-485 (2001) · Zbl 0976.39003
[14] Li, W. T.; Cheng, S. S.: Oscillation criteria for a pair of coupled nonlinear difference equations. Int. J. Appl. math. 2, 1327-1333 (2000) · Zbl 1051.39006
[15] Szafranshi, Z.; Szmanda, B.: Oscillatory properties of solution of some difference systems. Rad. mat. 6, 205-214 (1990) · Zbl 0762.39007